Title

Lump Solutions to the BKP Equation by Symbolic Computation

Document Type

Article

Publication Date

2016

Keywords

Hirota bilinear form, lump solution, BKP equation

Digital Object Identifier (DOI)

https://doi.org/10.1142/S0217979216400282

Abstract

Lump solutions are rationally localized in all directions in the space. A general class of lump solutions to the (2+1)-dimensional B-Kadomtsev–Petviashvili (BKP) equation is presented through symbolic computation with Maple. The Hirota bilinear form of the equation is the starting point in the computation process. Like the KP equation, the resulting lump solutions contain six arbitrary parameters. Two of the parameters are due to the translation invariances of the BKP equation with the independent variables, and the other four need to satisfy a nonzero determinant condition and the positivity condition, which guarantee analyticity and rational localization of the solutions.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

International Journal of Modern Physics B, v. 30, issue 28-29, art. 1640028

Share

COinS